# SDR SWAA2021102728353

- Difficulty date: October 8, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 767+4; RBL 25 TO LBL 25 AND WL 156 FLOORBOARD SPLICE STRAP HAS CORROSION. / REPLACED CORRODED TEE ASSY PN 146A9401-4 W/ NEW TEE ASSY PN 146A9401-4 IAW AIPC 53-42-11-26 + ATAG WN08T6
